# SDR IXXA20170726252

- Difficulty date: July 13, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 79,980 hours, 24,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21215
- Condition: Inoperative
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE NUMBER 7 IN THE SUPERNUMERARY AREA WILL NOT EXTEND. REMOVED AND REPLACED THE EMERGENCY DESCENT DEVICE IAW 25-61-03. ACFT RELEASED TO SERVICE.
